# SDR R61A201912181401

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 86-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND RH PANEL SUPPORT CORRODED AT FR 86-90 AS MARKED, REMOVED CORROSION BY BLENDING ON RH PANEL SUPPORT AT FR 86-90, MATERIAL LOSS 0.006" NOMINAL THICKNESS 0.050" FOUND TO BE OUT OF LIMITS, REF SRM 51-75-16.I REMOVED AND REPLACED RH PANEL SUPPORT AT FR 86-90 REF EMB SRM 51-40-08 APPLIED PRIMER AND PAINT TO RIVETS ON ON RH PANEL SUPPORT AT FR 86-90 REF EMB SRM 51-23-05 AND 51-23-06. P.O. 246627 AND 277161
